Ukrainian Mathematical Journal

, Volume 36, Issue 5, pp 478–482 | Cite as

Asymptotic of solutions that cover integralO-set of a nonlinear system

  • S. K. Norkin


Nonlinear System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. F. Andreev, “On the exceptional direction of an n-th-order system of a stationary point,” Diff. Uravn.,10, No. 2, 187–194 (1974).Google Scholar
  2. 2.
    N. A. Bodunov, “On the manifolds ofO-curves of multidimensional systems,” Diff. Uravn.,11, No. 5, 914–917 (1975).Google Scholar
  3. 3.
    S. K. Norkin, “The problem of discrimination for a normal domain N4 in the space ℝ3,” Diff. Uravn.,12, No. 2, 263–271 (1976).Google Scholar
  4. 4.
    S. K. Norkin, “On the dimension of a set covered by the integral curves that adjoin to a singular point of a multidimensional system,” Ukr. Mat. Zh.,30, No. 4, 563–569 (1978).Google Scholar
  5. 5.
    S. K. Norkin, “On the asymptotic estimation of theO-solution of a multidimensional system,” Diff. Uravn.,14, No. 11, 2079–2081 (1978).Google Scholar
  6. 6.
    N. A. Bodunov, “On the structure of the set ofO-curves in a normal domain of fourth type,” in: Applied Mathematics [in Russian], Leningr. Inzh.-Stroit. Inst., Leningrad (1979), pp. 16–20.Google Scholar
  7. 7.
    P. Hartman, Ordinary Differential Equations, Wiley, New York (1964).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • S. K. Norkin
    • 1
  1. 1.Odessa Polytechnic InstituteUSSR

Personalised recommendations